# SDR UIEA2023052200493

- Difficulty date: May 17, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 93,848 hours, 16,031 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND M/D CGO FLOOR STRUCTURE CORROSION AT STA 800 BETWEEN RBL 75.92 AND 98.58( 1) REPAIR DAMAGE AREA IAW EI T2023A53M-913 REV 0 T2023P53M-1025 REV 0, SRM 53-00-51-2R-3 REV 97, BOEING DWG 65B38040 SH8 REV A, 65B38040 SH9 REV D & 65B38250 SH17 REV A. 2) ACCOMPLISHED EI T2023A53M-913 REV 1 & T2023P53M-1025 REV 0. 3) CONDITION CHECK NORMAL AND JOB COMPLETED )
